# SDR SWAA2022030325163

- Difficulty date: February 9, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REAR SPAR LOWER ATTACH LUG HAS CORROSION ON AFT SIDE ADJACENT TO BUSHING FLANGE. / REPAIRED AS PER EA# 1-755-4321.
